# SDR USAASB00267

- Difficulty date: September 22, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N259AU
- Make and model: Boeing 737201
- Aircraft serial: 22806
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE FOUND THE FORWARD ENTRY AND SERVICE DOOR EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND THE BATTERY PACK TO BE INTERMITTENTLY OPEN.  REMOVED AND REPLACED THE BATTERY PACK.  OPS CHECK GOOD.  (M)
